# SDR LR7A2016081300846

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,751 hours, 6,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK,  FOUND THE RT OUTER WING FLAP'S UPPER SKIN CRACKED AT OUTBOARD FLAP STA 102R, 14 INCHES FWD OF THE TRAILING EDGE.  REPAIRED IAW SMP583 SRM FIG. 51-140-12 & 51-70 PARA. N.
